# SDR KNNA20080002

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- Aircraft time: 45,822 hours, 39,122 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING ON APPROACH.  APU WAS NOT OPERATING AND WAS CURRENTLY ON MEL 49-01 DMI 737-08-20.  CAPTAIN'S AFTER LANDING INSPECTION FOUND NO EVIDENCE OF FIRE OR/OVERHEAT.  PILOTS FOLLOWED AFM PROCEDURES AND FIRED APU FIRE EXTINGUISHER BOTTLE.
